MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577); Insufficient Information (4580); Joint effusion (4849)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomittants: 4891046 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.6001228 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.6038791 200-02-35 - three peg patella 35mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that a patient, initial left total knee replacement, implanted with a truliant device on (b)(6) 2019, underwent a revision procedure on (b)(6) 2022, approximately 2 years 6 months post the initial procedure, for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.The plaintiff experiences daily pain and discomfort in her left knee which limits her activities of daily living and impacts her quality of life.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected fields: b1, b2, b3, d6b, g3, h6; clinical codes, medical problem code, component code additional information: a2, a3, b5, d10, g, g2, h6 investigation codes d10: serial #: (b)(6), category #: 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5, serial #: (b)(6), category #: 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t, serial #: (b)(6), category #: 200-02-35 - three peg patella 35mm.
 
Event or Problem Description
It was reported that approximately 31 months after a left total knee replacement procedure, the patient underwent a left knee revision surgery to address discomfort, swelling and synovial effusion.A post operative report was provided.Post operative diagnosis noted failed left total knee replacement secondary to polyethylene wear.Intraoperatively the surgeon observed hypertrophic synovial reaction and synovitis.The femoral component was noted to be well fixed with no evidence of loosening.The polyethylene tibial component was then removed and noted to have significant wear delamination of the medial aspect.The patella component was noted as not significantly worn and in good shape.The tibial insert was replaced.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: a, b, c, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16454100
Report Number1038671-2023-00267
Device Sequence Number14917884
Product Code JWH
UDI-Device Identifier10885862173539
UDI-Public10885862173539
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2019
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Device Catalogue Number02-012-44-2513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/08/2023
05/08/2023
02/06/2024
05/05/2025
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date05/12/2023
05/16/2023
02/19/2025
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexUnknown